Ueber die Transitivitätsgrenze der Substitutionengruppen, welche die alternirende ihres Grades nicht enthalten

Bochert

Mathematische Annalen (1887)

  • Volume: 29, page 27-49
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Bochert. "Ueber die Transitivitätsgrenze der Substitutionengruppen, welche die alternirende ihres Grades nicht enthalten." Mathematische Annalen 29 (1887): 27-49. <http://eudml.org/doc/157270>.

@article{Bochert1887,
author = {Bochert},
journal = {Mathematische Annalen},
pages = {27-49},
title = {Ueber die Transitivitätsgrenze der Substitutionengruppen, welche die alternirende ihres Grades nicht enthalten},
url = {http://eudml.org/doc/157270},
volume = {29},
year = {1887},
}

TY - JOUR
AU - Bochert
TI - Ueber die Transitivitätsgrenze der Substitutionengruppen, welche die alternirende ihres Grades nicht enthalten
JO - Mathematische Annalen
PY - 1887
VL - 29
SP - 27
EP - 49
UR - http://eudml.org/doc/157270
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.